# SDR DXTA2008102303314

- Difficulty date: October 22, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N950QS
- Make and model: Cessna 750
- Aircraft serial: 7500050
- Aircraft time: 8,869 hours, 5,630 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL <80 KNOTS AMBER YD OFF LOWER LIGHT.  UNABLE TO DUPLICATE DISCREPANCY. FAULT 1303 "AFCS DISCONNECT" LOGGED IN IMT. PERFORMED NECESSARY POWER CHECKS TO NR 1 AND NR 2 IAC'S. NO DEFECTS NOTED.  "YD" SYS OPS CHECK GOOD IN CHANNEL "A" AND "B" IAW MM, 22-10-00.
